# SDR DALA1307463747

- Difficulty date: March 5, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 39,687 hours, 14,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 727i S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FRAME FAILSAFE CHORD IS CORRODED AT STA 727I S27L TO 27R.  INSTALLED ANGLE REPAIR IAW ERA 511666-14, ORIG 1742444.
